# SDR ASAA2022050738212

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 20,533 hours, 6,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN THE L1 DOOR AREA FAIL TO COME ON. GROUNDED - YES. REMOVED,REPLACED AND OPS CHECKED GOOD L1 DOOR EMERGENCY LIGHT BATTERY PACK S/N 422610 IAW B737-900 AMM 33-51-06-960-806 STEP E.
